Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 22, Number 102

All articles in this issue are freely accessible.

Construction of Gauss-Christoffel quadrature formulas
Walter Gautschi.
Math. Comp. 22 (1968), 251-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228171
Extensions of symmetric integration formulas
A. H. Stroud.
Math. Comp. 22 (1968), 271-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0232541
A fast Fourier transform algorithm using base $8$ iterations
G. D. Bergland.
Math. Comp. 22 (1968), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226899
Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals
P. M. Hirsch.
Math. Comp. 22 (1968), 280-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226855
An error analysis for numerical multiple integration. II
Robert E. Barnhill.
Math. Comp. 22 (1968), 286-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230465
Numerical integration over a sphere
Christopher A. Feuchter.
Math. Comp. 22 (1968), 293-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An improved method for the numerical solution of the suspension bridge deflection equations
R. W. Dickey.
Math. Comp. 22 (1968), 298-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231577
Computation of eigenvalues of singular Sturm-Liouville systems
D. O. Banks and G. J. Kurowski.
Math. Comp. 22 (1968), 304-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226868
Convergence rates of $ADI$ methods with smooth initial error
Robert E. Lynch and John R. Rice.
Math. Comp. 22 (1968), 311-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237109
The stability of difference approximations to a selfadjoint parabolic equation, under derivative boundary conditions
C. M. Campbell and P. Keast.
Math. Comp. 22 (1968), 336-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226889
Consistency conditions for difference schemes with singular coefficients
Dennis Eisen.
Math. Comp. 22 (1968), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228192
Differentiation formulas for analytic functions
J. N. Lyness.
Math. Comp. 22 (1968), 352-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0230468
Recursion formulae for hypergeometric functions
Jet Wimp.
Math. Comp. 22 (1968), 363-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226065
On solving systems of equations using interval arithmetic
Eldon R. Hansen.
Math. Comp. 22 (1968), 374-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0229411
Natural sorting over permutation spaces
R. M. Baer and P. Brock.
Math. Comp. 22 (1968), 385-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0228216
An evaluation of Golomb’s constant
W. C. Mitchell.
Math. Comp. 22 (1968), 411-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Explicit gap series at cusps of $Γ(p)$
A. O. L. Atkin.
Math. Comp. 22 (1968), 416-419
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226006
A report on prime numbers of the forms $M=(6a+1)2^{2m-1}-1$ and $M^{’} =(6a-1)2^{2m}-1$
H. C. Williams and C. R. Zarnke.
Math. Comp. 22 (1968), 420-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0227095
Distribution of the figures $0$ and $1$ in the various orders of binary representations of $kth$ powers of integers
W. Gross and R. Vacca.
Math. Comp. 22 (1968), 423-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225714
Explicit inverses and condition numbers of certain circulants
S. Charmonman and R. S. Julius.
Math. Comp. 22 (1968), 428-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226831
Error bounds in Gaussian integration of functions of low-order continuity
Philip Rabinowitz.
Math. Comp. 22 (1968), 431-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226861
An explicit sixth-order Runge-Kutta formula
H. A. Luther.
Math. Comp. 22 (1968), 434-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on a maximum principle for the DuFort-Frankel difference equation
Paul Gordon.
Math. Comp. 22 (1968), 437-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The evaluation of a class of functions defined by an integral
D. B. Hunter.
Math. Comp. 22 (1968), 440-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Some integrals of the arctangent function
M. L. Glasser.
Math. Comp. 22 (1968), 445-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Simplified calculation of $\mathrm{Ei}(x)$ for positive arguments, and a short table of $\mathrm{Shi}(x)$
Robert F. Tooper and John Mark.
Math. Comp. 22 (1968), 448-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Chebyshev approximations for the Fresnel integrals
W. J. Cody.
Math. Comp. 22 (1968), 450-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238469
Approximations for the $x expx^{2} \mathrm{erfc} x$ function
K. B. Oldham.
Math. Comp. 22 (1968), 454-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 22 (1968), 455-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata
Ira C. Hanson, Van E. Wood, M. L. Glasser and Henry E. Fettis.
Math. Comp. 22 (1968), 472-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226812
Table errata
Ralph J. Schwarz.
Math. Comp. 22 (1968), 473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0226814
Corrigenda: “Statistics on certain large primes”
Charles R. Sexton.
Math. Comp. 22 (1968), 474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0225707